# SDR AALA202203213643

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737*
- Aircraft serial: 40584
- Aircraft time: 33,722 hours, 13,941 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
